Diabetes

Illustration of Diabetes
Illustration: Diabetes

afternoon doc I want to ask my father often experience Hypoglycemia the effect becomes weak, excessive sweating. Is there such a thing as a dock for diabetics?

1 Answer:

Hello Bharaen, thank you for asking HealthReplies.com


Hypoglycemia is a condition when blood sugar levels are below normal. In people with diabetes, this hypoglycemia usually occurs due to side effects of the drugs they consume. This blood sugar is a source of energy for the body. When blood sugar is low, the body will lack energy to work so that it will feel weak.


If late treated, hypoglycemia can cause a decrease in awareness and seizures to permanent brain damage in sufferers. In people with diabetes, hypoglycemia occurs due to:

Eating patterns that are not good, too little, irregular, or delay eating
Excessive exercise without eating enough so that blood sugar is widely used for energy formation
Use of drugs or insulin that is not as recommended or irregular

People with diabetes should exercise routine control with an internist at least twice a year so that the doctor can evaluate treatments that are already running. In addition, the doctor will assess whether there are complications due to diabetes that might occur. If there are complications, the doctor will perform another examination and may change the previous therapeutic dose.


In people with diabetes, they are encouraged to always bring candy wherever they are so that if your blood sugar level is low, you can consume it to raise your blood sugar level, besides eating regularly, and exercising so that your blood sugar is controlled. If hypoglycemia has already occurred, early treatment can be given in the form of drinking sugary drinks such as fruit juice. Then check blood sugar levels 15 minutes later, if it is still below 70 mg / dl, then re-consume sweet drinks and check sugar levels again 15 minutes later. If your blood sugar levels are normal, keep the levels stable by eating heavy food or healthy snacks.


If it does not improve, immediately go to the ER to be given liquid sugar through an IV. Hypoglycemia which causes a person to become unconscious is a case of emergency, do not give anything to hypoglycemia patients who are unconscious because of the risk of entering the lungs.


I hope this helps


Regards

dr. Sussy

: by

Related Question

Right Groin Pain?

Right Groin Pain?

(6 months ago)

Ass, for the past few days I have had pain in my right groin, it has penetrated to the right side of my waist, what do you think I have?... Read more

Is It Okay To Continue Using Ear Drops While Still In Pain And Pain From The Wound?

Is It Okay To Continue Using Ear Drops While Still In Pain And Pain From The Wound?

(9 months ago)

I am a housewife aged 27 years, 4 days ago suffered an injury to the inside of the ear (not to the drum) and was given Otopain drops. After 2 days I stopped because I had no bleedi... Read more

Feeling Like A Loose Thread On A Normal Birth Seam Scar?

Feeling Like A Loose Thread On A Normal Birth Seam Scar?

(8 months ago)

, I want to ask . Last October I gave birth and got stitches after giving birth, and lately from yesterday I found a loose thread in my vagina, that’s a sign of why yeah, bef... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *